1887

n South African Statistical Journal - Independence tests in semiparametric transformation models - invited paper

Volume 52 Number 1
  • ISSN : 0038-271X

Abstract

Consider an observed response Y which, following a certain transformation Yϑ by := Tϑ (Y ), can be expressed by a homoskedastic nonparametric regression model reference a vector X of regressors. If this transformation model is indeed valid then conditionally on X, the values of Yϑ may be viewed as being just location shifts of the regression error, for some value of the transformation parameter ϑ. We propose tests for the validity of this model, and establish the limiting distribution of the test statistics under the null hypothesis and under alternatives. Since the null distribution is complicated we also suggest a certain resampling procedure in order to approximate the critical values of the tests, and subsequently use this type of resampling in a Monte Carlo study of the finite-sample properties of the new tests. In estimating the model we rely on the methods proposed by Neumeyer, Noh and Van Keilegom (2016) for the aforementioned transformation model. Our tests however deviate from the tests suggested by Neumeyer et al. (2016) in that we employ an analogue of the test suggested by Hlávka, Hušková and Meintanis (2011) involving characteristic functions, rather than distribution functions.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/journal/10520/EJC-da5f8508b
2018-04-10
2020-08-08

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error